# SDR F3LA99045

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39606411
- Condition: Failed
- Location: Fuselage
- Part time: 6,262 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 546 - FLIGHT CREW REPORTED CABIN ALTITUDE HORN SOUNDED AT 10,000 FEET.  CLOSED OUTFLOW VALVE USING MANUAL DC AT 32,500 FEET.  CABIN CONTINUED TO CLIMB AT 1,000 FPM AND A RAPID DESCENT WAS MADE TO 14,000 FEET.  OXYGEN MASKS WERE AUTOMATICALLY DEPLOYED.  REPLACED LT FLOW CONTROL VALVE, RESTOWED OXYGEN MASKS, AND PERFORMED PRESSURIZATION TEST, WITH NO DISCREPANCIES NOTED.  CYCLES:  4,630.  (X)
